Sui teoremi di De Rham
Rendiconti del Seminario Matematico della Università di Padova, Volume 54 (1975), p. 123-131
@article{RSMUP_1975__54__123_0,
     author = {Torquati, Franco},
     title = {Sui teoremi di De Rham},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {54},
     year = {1975},
     pages = {123-131},
     zbl = {0341.58003},
     mrnumber = {470977},
     language = {it},
     url = {http://www.numdam.org/item/RSMUP_1975__54__123_0}
}
Torquati, Franco. Sui teoremi di De Rham. Rendiconti del Seminario Matematico della Università di Padova, Volume 54 (1975) pp. 123-131. http://www.numdam.org/item/RSMUP_1975__54__123_0/

[1] F. Hirzebruch, Topological methods in algebraic geometry, Springer-Verlag, Berlin (1966). | MR 202713 | Zbl 0138.42001

[2] S. Kobayashi - K. Nomizu, Foundations of differential geometry, Interscience publishers, New York, vol I (1963). | MR 152974 | Zbl 0119.37502

[3] A.H. Wallace, Algebraic topology, W. A. Benjamin, Inc., New York (1970). | MR 278293 | Zbl 0221.55006

[4] S. Eilenberg, Singular homology in differentiable manifolds, Ann. Math., 48 (1947), pp. 670-681. | MR 21314 | Zbl 0029.41904